Sun, Wei-Gang, Zhang, Jing-Yuan, Chen, Guan-Rong (2013) Random walks in generalized delayed recursive trees. Chinese Physics B, 22. 108904pp. doi:10.1088/1674-1056/22/10/108904
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Random walks in generalized delayed recursive trees | ||
Journal | Chinese Physics B | ||
Authors | Sun, Wei-Gang | Author | |
Zhang, Jing-Yuan | Author | ||
Chen, Guan-Rong | Author | ||
Year | 2013 (October) | Volume | 22 |
Publisher | IOP Publishing | ||
DOI | doi:10.1088/1674-1056/22/10/108904Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6003148 | Long-form Identifier | mindat:1:5:6003148:8 |
GUID | 0 | ||
Full Reference | Sun, Wei-Gang, Zhang, Jing-Yuan, Chen, Guan-Rong (2013) Random walks in generalized delayed recursive trees. Chinese Physics B, 22. 108904pp. doi:10.1088/1674-1056/22/10/108904 | ||
Plain Text | Sun, Wei-Gang, Zhang, Jing-Yuan, Chen, Guan-Rong (2013) Random walks in generalized delayed recursive trees. Chinese Physics B, 22. 108904pp. doi:10.1088/1674-1056/22/10/108904 | ||
In | (n.d.) Chinese Physics B Vol. 22. IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |